Ask an expert
Question

10 Mar 2003

PREGNANT OR JUST A SIDE-EFFECT OF GOING OFF DIANE-35
I was advised by my doctor to go off the Pill (Diane-35) as my oestrogen levels were low. I went off and took a course of Vagifem. My last period started on 28 January 2003 and that's when I stopped Diane-35. I should have come on on 26 February 2003. My husband and I have attempted to practice safe sex since coming off Diane-35. Could I be pregnant or is my body just "correcting" itself since this is the first month I've been off Diane-35. I've heard that sometimes one misses a period after going off the Pill?
Answer 638 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be either. The safest thing would be to check a pregnancy test, then you'll know for sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17861 votes
Vote